# SDR GTIA2022083036628

- Difficulty date: August 30, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N924NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9405
- Aircraft time: 8,075 hours, 3,322 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 16780
- Condition: Damaged
- Location: Zone 900
- Part time: 173 hours, 65 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE VOLUME KNOB MISSING-R/R  FWD MEGAPHONE IAW AMM 25-65-01, OPS CHECK GOOD
